Alert archive / Michigan / Gale Watches in 2012

Gale Watch 9, NWS Gaylord, MI

March 5, 2012

NWS Gaylord, MI issued this gale watch at Mar 5, 2012, 3:52 AM EST. It took effect at Mar 6, 2012, 4:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 3:52 AM EST (08:52 UTC)
In effect from
Mar 6, 2012, 4:00 AM EST
Expired
Mar 5, 2012, 4:02 PM EST
In force
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WHUS73 KAPX 050852
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
352 AM EST MON MAR 5 2012

LMZ341-342-344>346-051700-
/O.NEW.KAPX.GL.A.0009.120306T0900Z-120307T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
352 AM EST MON MAR 5 2012

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
484 
WHUS73 KAPX 051555
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1055 AM EST MON MAR 5 2012

LMZ341-342-344>346-060000-
/O.CON.KAPX.GL.A.0009.120306T0900Z-120307T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1055 AM EST MON MAR 5 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
524 
WHUS73 KAPX 052102
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EST MON MAR 5 2012

LMZ341-342-344>346-060515-
/O.UPG.KAPX.GL.A.0009.120306T0900Z-120307T1200Z/
/O.NEW.KAPX.GL.W.0016.120306T0500Z-120306T2200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
402 PM EST MON MAR 5 2012

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ323-060515-
/O.NEW.KAPX.SC.Y.0027.120306T0500Z-120306T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
402 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-060515-
/O.NEW.KAPX.SC.Y.0027.120306T1000Z-120306T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
402 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Mar 5, 12:17 AM EST, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 5, 12:17 AM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1217 AM EST MON MAR 5 2012

.UPDATE...
ISSUED AT 1214 AM EST MON MAR 5 2012

NO NEED FOR SIGNIFICANT CHANGES...BUT TEMPS WILL REQUIRE A FAIR
BIT OF ATTENTION. A FEW FLURRIES CONTINUES IN PARTS OF NW LOWER
MI (LDM PRESENTLY CARRYING -SN). TEMPS ALREADY VERY CHILLY IN THE
INTERIOR (PLN -9F AT MIDNIGHT).

UPDATE ISSUED AT 1003 PM EST SUN MAR 4 2012

LIGHT NORTHERLY FLOW LAKE EFFECT SNOW SHOWERS CONTINUE ACROSS
PORTIONS OF NRN LWR MICHIGAN LATE THIS EVENING. DIURNAL
ENHANCEMENT HAS COME TO AN END ACROSS INTERIOR NRN LWR MICHIGAN...
AND A FAIRLY ORGANIZED N/NE ORIENTED LAKE BAND HAS DEVELOPED FROM
CVX TO WRN LEELANAU COUNTY TO FKS. THIS BAND WILL LIKELY PROVIDE
AROUND AN INCH OF VERY LIGHT FLUFFY WHITE STUFF TO FAR NW LWR
MICHIGAN DURING THE BALANCE OF THE NIGHT...AND HAVE MADE SOME
MODIFICATIONS TO THE FORECAST TO ACCOUNT FOR THIS. TEMPS AND WINDS
LOOK RIGHT ON TARGET FOR THE OVERNIGHT HOURS...WITH VERY COLD
TEMPS BUT CALM WINDS EXPECTED.

UPDATE ISSUED AT 709 PM EST SUN MAR 4 2012

LIGHT LAKE EFFECT SNOW SHOWERS CONTINUE TO IMPACT PORTIONS OF NRN
LWR MICHIGAN...MAINLY SOUTH OF M-32 AND ALONG AND WEST OF I-75
UNDER THE DIRECTION OF N/NW FLOW. EXPECT AREA OF DIURNALLY
ENHANCED LIGHT SNOW SHOWERS ALONG THE I-75 CORRIDOR WILL QUICKLY
DISSIPATE OVER THE NEXT HOUR OR SO NOW THAT THE SUN HAS
SET...LEAVING MAINLY NW LWR MICHIGAN FROM TVC TO CAD AND POINTS
WEST AS THE PRIMARY FOCUS FOR SNOW SHOWERS ACTIVITY.

&&

.SYNOPSIS.../ISSUED AT 412 PM/

VERY LIGHT LAKE EFFECT SNOW WILL CONTINUE INTO EARLY TONIGHT OVER
PORTIONS OF NORTHERN LOWER MICHIGAN...OUTSIDE OF THESE SHOWERS AND
IN EASTERN UPPER...SKIES WILL BE PARTLY CLOUDY. HIGH PRESSURE
WILL INCREASE ITS INFLUENCE OVER THE REGION LATER TONIGHT INTO MONDAY...WITH
VERY COLD TEMPERATURES MONDAY MORNING. AS THE HIGH MOVES TO THE
EAST COAST TUESDAY...TEMPERATURES WILL TURN SIGNIFICANTLY ABOVE
NORMAL AND CONTINUE THROUGH THURSDAY.

HALBLAUB/LOCKER

&&

.SHORT TERM.../ISSUED AT 412 PM/...TONIGHT

DEEP UPPER TROUGH AXIS HAS BEEN CARVED OUT ACROSS THE EASTERN THIRD
OF NORTH AMERICA...FLANKED ON EACH SIDE BY STRONG JET STREAKS (140KT
DIGGING INTO THE TROUGH FROM THE NORTHERN PLAINS...180KT EXITING THE
TROUGH ACROSS NEW ENGLAND).  FAST MOVING SHORT WAVE DROPPING
SOUTHEAST ACROSS THE DAKOTAS PUSHING A SWATCH OF SNOW INTO THE MID
MISSISSIPPI VALLEY.  WATER VAPOR IMAGERY ALSO HINTS AT ANOTHER WEAK
VORTICITY CENTER OVER CENTRAL WISCONSIN HEADING INTO SOUTHERN LAKE
MICHIGAN.  18Z SURFACE ANALYSIS SHOWS 1011MB LOW ALONG THE IOWA/
NEBRASKA BORDER ASSOCIATED WITH THE DAKOTAS UPPER WAVE...WHILE
WEAKENING CYCLONIC FLOW REMAINS ACROSS THE UPPER GREAT LAKES AS LAST
VESTIGES OF FRIDAY NIGHT/SATURDAY SNOW STORM MOVE INTO ATLANTIC
CANADA.  SOME MID LEVEL MOISTURE LINGERS...BUT LOW LEVELS ARE VERY
DRY ACROSS ONTARIO WITH SURFACE DEWPOINTS WELL BELOW ZERO.  SKIES
REMAIN CLOUDY AT MID AFTERNOON DOWNWIND OF LAKE MICHIGAN ALONG/WEST
OF US-131...AND ALONG/EAST OF M-33 AND NORTH OF M-55 DOWNWIND OF
LAKE HURON...WITH PARTLY/MOSTLY SUNNY SKIES ELSEWHERE.  STILL SOME
SNOW SHOWER/FLURRY ACTIVITY OCCURRING WITHIN THE EXISTING CLOUD
COVER.

MAIN CONCERN FOR TONIGHT WILL BE LINGERING LAKE CLOUDS...EXPECT MAIN
IMPACTS WITH WISCONSIN SHORT WAVE TO REMAIN SOUTH OF THE FORECAST
AREA THOUGH COULD BE A LITTLE SYNOPTIC RESPONSE OVER SOUTHWEST THIRD
OF THE FORECAST AREA.  NOT ANTICIPATING MUCH IF ANYTHING OFF LAKE
SUPERIOR...DRY AIR IS ERODING CLOUDS OVER THE EASTERN END OF THE
LAKE...AND EXPECT AND EASTERLY LOW LEVEL WIND COMPONENT AS COLD AIR
DRAINAGE SETS UP OFF THE ONTARIO PLATEAU.  SHOULD BE A COLD NIGHT
ACROSS EASTERN UPPER WITH TEMPERATURES WELL BELOW ZERO.  ACROSS
NORTHERN LOWER...WEAKENING WIND FLOW SHOULD ALLOW FOR SNOW SHOWERS
TO MIGRATE CLOSER TO THE LAKESHORE...AND PROBABLY OFFSHORE ON LAKE
HURON THOUGH CAN'T RULE OUT A LINGERING SNOW SHOWER CHANCES ALONG
THE PRESQUE ISLE/ALPENA COUNTY SHORELINE.  OFF LAKE MICHIGAN EXPECT
CLOUDS/FLURRIES EAST OF M-37 TO THIN THIS EVENING...WITH CLOUDS AND
A FEW FLURRIES/SNOW SHOWERS PERSISTING ACROSS MANISTEE/BENZIE/
LEELANAU COUNTIES.  UNSURE IF LOW LEVEL WINDS ON LAKE MICHIGAN WILL
BECOME LIGHT ENOUGH TO ALLOW LAND BREEZE TO DOMINATE...IT COULD AND
IF THAT TRANSPIRES CLOUDS/SNOW SHOWERS MAY EVEN CLEAR OUT OF THE
LAKESHORE COUNTIES.  INLAND AREAS SHOULD CLEAR OUT THIS EVENING...
AND WITH LIGHT WINDS AND PLENTY OF FRESH SNOW COVER SHOULD SET UP A
COLD NIGHT WITH WIDESPREAD SUB-ZERO LOWS EXPECTED.

JPB

.LONG TERM.../ISSUED AT 412 PM/...MONDAY AND BEYOND

SURFACE RIDGING AND INCREASINGLY ANTICYCLONIC FLOW BUILD INTO THE
UPPER GREAT LAKES MONDAY...AS WARM ADVECTION PATTERN LEADING INTO
THE MIDWEEK WARMUP GETS UNDERWAY.  LOW LEVEL FLOW INCREASES A LITTLE
AND BACKS MORE WESTERLY...WHICH WILL PULL ANY LINGERING LAKE
CLOUDS/SNOW SHOWERS/FLURRIES ONGOING OVER LAKE MICHIGAN BACK INLAND
AGAIN INTO NORTHERN LOWER...WITH CLOUD DEVELOPMENT PERHAPS AIDED BY
THE DIURNAL HEATING CYCLE.  TEMPERATURES EXPECTED TO BE WARMER THAN
TODAY THOUGH STILL BELOW NORMAL WITH MOST AREAS SEEING HIGHS IN THE
20S.

JPB

IT STILL LOOKS LIKE A FAIRLY QUIET WEEK WEATHER WISE FOR THE MOST
PART (ESPECIALLY AS COMPARED TO LAST WEEK)...WITH A RATHER
PRONOUNCED WARMUP STILL LOOKING LIKE ITS ON SCHEDULE FOR THE MIDWEEK
PERIOD. HECK...AFTER A BRIEF COOL DOWN FOR LATE IN THE WEEK INTO
EARLY NEXT WEEKEND...THE ARCTIC AIR IS SHOWN TO RETREAT INTO THE FAR
REACHES OF CANADA...SO WE SHOULD NOT HAVE TOO MUCH OF A PROBLEM
WARMING UP FOR WHAT LOOKS LIKE A PROLONGED PERIOD STARTING NEXT
SUNDAY. EXTENDED MODELS HAVE COME INTO MUCH BETTER AGREEMENT...WITH
THE COOLER AND MORE BULLISH ECMWF FINALLY RELENTING FOR FRIDAY AND
SATURDAY. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND POPS
FOR MIDWEEK THEN HOW COOL IT WILL TURN FRIDAY INTO SATURDAY FOLLOWED
BY HOW MUCH IT WILL WARM UP...AS WELL AS POPS FOR NEXT SUNDAY.

MONDAY NIGHT...WARM ADVECTION KICKS IN WITH ISENTROPIC UPGLIDE
EXPECTED TO PRODUCE INCREASING MID/HIGH CLOUDS. MOISTURE MAY BE
DEEP ENOUGH ACROSS EASTERN UPPER (AND FAR NORTHERN LOWER?) TO
PRODUCE A FEW LIGHT SNOW SHOWERS. TEMPERATURES MONDAY EVENING MAY
DROP OFF BY A FEW DEGREES BUT THE INCREASING CLOUDS ALONG WITH AN
INCREASINGLY FASTER FLOW ALOFT ARE EXPECTED TO LEAD TO RISING
TEMPERATURES OVERNIGHT (THROUGH THE 20S TO THE LOWER 30S BY
MORNING).

TUESDAY...WARM ADVECTION CONTINUES TO CHURN...LIKELY ONLY
MANIFESTING ITSELF IN PARTLY TO MOSTLY CLOUDY SKIES. MUCH MILDER
WITH HIGHS RANGING FROM THE UPPER 30S TO MIDDLE 40S.

WEDNESDAY THROUGH THURSDAY NIGHT...THE ROLLER COASTER MARCH WEATHER
CONTINUES. DEEPENING LOW PRESSURE MOVES BY TO OUR NORTH WEDNESDAY
AND WEDNESDAY NIGHT AND DRAGS A COLD FRONT ACROSS THE REGION LATER
WEDNESDAY NIGHT INTO EARLY THURSDAY. THIS WILL LIKELY RESULT IN SOME
LIGHT RAIN SHOWERS WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS WELL
AS WARMER TEMPERATURES. THE RAIN SHOWERS MAY MIX WITH OR BRIEFLY END
AS SNOW SHOWERS LATE WEDNESDAY NIGHT ACROSS EASTERN UPPER AND
THURSDAY MORNING ACROSS NORTHERN LOWER. HOWEVER...THIS SCENARIO IS
LOOKING LESS LIKELY AS THERE MAY NOT BE AMPLE MOISTURE REMAINING BY
THE TIME ITS COLD ENOUGH TO ACTUALLY SNOW. HIGHS WEDNESDAY RANGING
FROM THE MIDDLE 40S NORTH TO THE MIDDLE 50S SOUTHEAST...THEN COOLING
OFF INTO THE MIDDLE 30S TO MIDDLE 40S THURSDAY. A SHORT WAVE MOVING
BY TO THE NORTH WILL BRING A SLIGHT CHANCE OF SNOW SHOWERS TO
NORTHERN AREAS.

FRIDAY THROUGH SUNDAY... A SHOT OF COOLER AIR (BUT NOT NEARLY AS
COLD AS HAD BEEN SHOWN OVER THE LAST COUPLE OF DAYS) DROPS INTO THE
REGION FOR FRIDAY INTO SATURDAY. ITS DOES NOT APPEAR LIKE IT WILL BE
COLD OR MOIST ENOUGH FOR ANY LAKE EFFECT...PLUS RIDGING TAKES HOLD
FOR LATER FRIDAY INTO SATURDAY. THEREFORE...HAVE BACKED POPS WAY
DOWN...WITH ONLY SLIGHT CHANCE REMAINING FOR FRIDAY MORNING ACROSS
THE NORTH. WE WILL TURN OUT ATTENTION TO A SLOW MOVING CUTOFF UPPER
LOW APPROACHING FROM THE SOUTHERN PLAINS LEADING TO MUCH MILDER
SOUTHERLY FLOW ALONG WITH THE CHANCE FOR RAIN SHOWERS ON SUNDAY.
RAISED HIGH TEMPS FOR FRIDAY AND SATURDAY AND NOW HAVE HIGHS MAINLY
IN THE 30S. TEMPERATURES MODERATING ON SUNDAY WITH HIGHS MAINLY IN
THE 40S TO NEAR 50.

SULLIVAN

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1214 AM EST MON MAR 5 2012

HIGH MVFR/LOW VFR CONDITIONS AND SCATTERED LIGHT LAKE EFFECT SNOW
SHOWERS WILL CONTINUE TO IMPACT PORTIONS OF NRN LWR MICHIGAN THRU
MONDAY EVENING. TVC AND MBL WILL SEE THE BEST CHANCES OF SNOW
SHOWERS THRU EARLY MORNING UNDER THE DIRECTION OF NORTHERLY LOW
LEVEL FLOW. LOW LEVEL WINDS WILL SHIFT TO THE WEST BY MIDDAY...
SHIFTING BEST CHANCES OF SNOW SHOWERS TO BETWEEN PLN AND TVC. WIND
SPEEDS WILL GENERALLY REMAIN AOB 10 KTS.

&&

.MARINE.../ISSUED AT 412 PM/

SURFACE HIGH PRESSURE RIDGE WILL BE BUILDING ACROSS THE UPPER GREAT
LAKES REGION TONIGHT AND MONDAY...WHICH WILL KEEP WINDS LIGHT
THROUGH MONDAY AFTERNOON.  WARMER AIR WILL SURGE INTO THE GREAT
LAKES BEGINNING MONDAY NIGHT ON THE HEELS OF INCREASING SOUTHERLY
WINDS...WHICH WILL PROBABLY REQUIRE SMALL CRAFT ADVISORIES HEADING
INTO TUESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...JZ
AVIATION...JZ/MR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:02 PM ESTGale WarningAPX60 hr
Mar 5, 4:02 PM ESTSmall Craft AdvisoryAPX4 days

Nearby

Gale Watches in Michigan, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.